Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Recurrent flaring of diverticulitis after treatment, mild pain in lower abdomen. US showed uterine fibroid. Could that be the cause?

I have been dealing with diverticulitis this year since April 24. I got well from that episode in July. Was great until end of October and had a mild case that cleared up with antibiotics. I had another flare up after Xmas this year. Took ceftin for 14 days and even though I am better I still have pain on the lower right side of my abdomen. I had a colonoscopy at the end of July and I do not have diverticula on the ascending colon . He did remove a small non-cancerous polyp in that location though. I am concerned about the pain on the lower right. I do not have fever. I had a US yesterday and they found a 1.2 centimeter uterine fibroid and my dr said that could possibly cause the pain and to see my OB/GYN. I am a 59 year old female. Thank you.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

Fibroid is also non-cancerous, and size of your single fibroid is also too small. But it may can abdominal discomfort in lower part.

Treatment will comprise of analgesic and might be danazol as your OB/GYN suggest. There is no need to worry as it will subside by medication only,if not, radio frequency ablation.

Answered: Sun, 1 Dec 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor